# SDR AALA20131024020

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 77,159 hours, 12,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 39H MISSING COVER.  REPLACED COVER FOR SEAT MOUNTED EMERGENCY LIGHT AT 39H.  OPERATIONS CHECKED NORMAL.
